Announcement

Collapse
No announcement yet.

Heart-med-od

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Heart-med-od

    i'M NOT ADVOCATING OD'ING JUST QUESTIONING THE USE OF MORPHINE,SLEEPING AIDS.. HAD TO RECENTLY PRESCRIBE 15 MG MORPHINE FOR RECENT ONSET OF INTENSE BURN PAIN AFTER 7 YEARS GOOD PAIN MANAGMENT W/ TRAMADOL.. HAVE HIGH TOLERANCE FOR OPIATES, SO FOUND EVEN 15 MG WASN'T REALLY STRONG ENOUGH PLUS TAKING ULTRAM SO LONG IT HAS A LOW DOSE OF OPIATE IN IT EVEN THOUGH CONSIDERED NON-NARCOTIC.. I NOTICED AFTER TAKING THE MORPHINE MY HEART WOULD FEEL STRANGE AND BEAT ODDLY.. SOMETIMES I TAKE AN OTC SLEEP AID.. IS MIXING THESE WILL CAUSE HEART EFFECTS.. CAN TOO MUCH AT ONCE OR COMBINED KILL ME OR TRIGGER HEART ATTACK??!!
    I am not your rolling wheels
    I am the highway
    I am not your carpet ride
    I am the sky
    I am not your blowing wind
    I am the lightning
    I am not your autumn moon
    I am the night, the night..

    #2
    If you are having heart palpitations for what ever reason, you should consider seeking medical evaluation no matter what. I would suggest getting it checked out.

    Comment

    Working...
    X